# SDR UPS01235283

- Difficulty date: February 19, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FUSELAGE SKIN HAS CORROSION BULGE AND APPROX 3 INCH LATERAL CRACK.  REMOVED FASTENERS, REMOVED CORROSION.  NDT INSP C/W CUT DAMAGE AREA AND INSTALL DOUBLER REPAIR AT FUSE SKIN.
